# SDR AALA202108265937

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 14,384 hours, 5,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 WINDOW DELAMINATED IN THREE SEPARATE AREAS. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L2105003.
